The HSE in the North West have issued a warning after a number of people have required medical treatment/intervention due to serious illness after taking substances including an ecstasy like substance known as Double Cross and/or Double Black.

The warning comes after a young man died at a house party in St. Johnston, and 4 others were taken to hospital - though it has not yet been confirmed, Gardaí are investigating the possibility of drugs in his death. 

The Public Health Dept. has warned people against using these substances, and those who take drugs have been warned of the potential dangers linked to these substances or using drugs in combinations. 

Medical attention should be sought immediately if negative side effect are displayed following the use of drugs.

Last week, Gardaí issued a nationwide warning of a lethal batch of ecstasy, which has already caused deaths around the country.

If you have a story or want to send a photo or video to us please contact the Donegal Now editorial team. Between 9am and 5pm Monday to Sunday please call 074 9112712. Between 5pm and midnight please call or text 086 792 2103. Or you can email [email protected] at any time.